# SDR AU980412

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel Storage
- Component: SK210136
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING FUEL TANK CAP ALLOWING RAIN INGRESS.  SUSPECT CAUSED BY DEFORMATION OF THE RAISED AREA OF THE ADAPTER. ADAPTER AND COVERPLATE REPLACED.
